This is a concern regarding my periods which I had in the second week three months ago. I had unprotected sex fifteen days after my period. According to my ovulation dates, they occur ten days after my periods. I did use the plan B morning-after pill. In the first week last month, I saw a clear blue test that showed that I was pregnant. I want to know how this happened as I had taken the pill. Would you please give me your opinion?
Welcome to icliniq.com.
Thanks for writing in, and I understand your concern. I fully understand your concern and will surely help you. For getting pregnant, the sperms have to be released inside the vagina of the female, and these sperms then need to fertilize an egg which may or may not be available depending on the ovulation pattern of the female. The fertilized egg is then required to be implanted in the female's uterus. In your case, the intercourse during your ovulation period has resulted in pregnancy. The plan B morning-after pill (Levonorgestrel) you took was slightly late, and as you are aware, the chances of preventing pregnancy reduced when the pill was taken after 72 hours of intercourse. Still, before coming to conclusions, I request you to repeat the pregnancy test for accurate results.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. are on Nexplanon (hormonal contraceptive implant), the chances of pregnancy are very remote. Still, it has a failure rate of 0.5 %. So, the most important thing is to rule out pregnancy. As you have mentioned that the test line was faint and you ... Read fullIs it safe to take oral contraceptive pill?
Combined oral contraceptive pill (COCP) is absolutely safe for her ... If it has been less than 15 days, she can wait till 15 days from last pill for periods to come ...... Read fullCan an I-pill prevent pregnancy if sex is had in the fertile period?
.. have taken an emergency pill within 72 hours of intercourse, there is no chance of pregnancy. She can have late or delayed periods because of hormonal changes due to the pill. But definitely, she will be getting her periods. For more informatio... Read full
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now